Alert archive / California / Gale Watches in 2015

Gale Watch 15, NWS Eureka, CA

June 29, 2015

NWS Eureka, CA issued this gale watch at Jun 29, 2015, 2:40 AM PDT. It took effect at Jun 30, 2015, 2:00 PM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
Jun 29, 2015, 2:40 AM PDT (09:40 UTC)
In effect from
Jun 30, 2015, 2:00 PM PDT
Expired
Jun 30, 2015, 2:20 AM PDT
In force
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

089 
WHUS76 KEKA 290940
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
240 AM PDT MON JUN 29 2015

PZZ455-291745-
/O.NEW.KEKA.SC.Y.0155.150630T0300Z-150701T0000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
240 AM PDT MON JUN 29 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 5 PM
PDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 5 PM PDT
TUESDAY. 

* SEAS...NORTHERLY WIND WAVES BUILDING TO 6 FT AT 7 SECONDS
  TONIGHT. STEEP SHORT PERIOD SEAS AROUND 7 FT ARE EXPECTED TO
  CONTINUE ON TUE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-291745-
/O.NEW.KEKA.SC.Y.0155.150630T0300Z-150702T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
240 AM PDT MON JUN 29 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 5 PM
PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 5 PM PDT
WEDNESDAY. 

* WINDS...NORTHERLY 15 TO 25 KT TONIGHT THROUGH WED. 

* SEAS...NORTHERLY WIND WAVES BUILDING TO 7 FT AT 7 SECONDS
  TONIGHT...THEN TO 9 TO 11 FT TUE AND TUE NIGHT. HAZARDOUS SEAS
  ARE EXPECTED TO CONTINUE ON WED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-291745-
/O.NEW.KEKA.GL.A.0015.150630T2100Z-150701T2100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
240 AM PDT MON JUN 29 2015

...GALE WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY
AFTERNOON. 

* WINDS...GALE FORCE GUSTS ARE EXPECTED LATE TUESDAY AFTERNOON
  THROUGH TUESDAY NIGHT.

* SEAS...NORTHERLY WIND WAVES BUILDING TO 10 FT AT 8 SECONDS LATE
  TUESDAY AFTERNOON...THEN TO 13 FT TUESDAY NIGHT. HAZARDOUS SEAS
  ARE EXPECTED TO CONTINUE ON WED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
4 follow-up statements
214 
WHUS76 KEKA 291540 RRA
MWWEKA

URGENT - MARINE WEATHER MESSAGE...DELAYED
NATIONAL WEATHER SERVICE EUREKA CA
840 AM PDT MON JUN 29 2015

PZZ455-292345-
/O.CON.KEKA.SC.Y.0155.150630T0300Z-150701T0000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
840 AM PDT MON JUN 29 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 5 PM PDT TUESDAY...

* SEAS...NORTHERLY WIND WAVES BUILDING TO 6 FT AT 7 SECONDS 
  TONIGHT. STEEP SHORT PERIOD SEAS AROUND 7 FT ARE EXPECTED TO 
  CONTINUE ON TUE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-292345-
/O.CON.KEKA.SC.Y.0155.150630T0300Z-150702T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
840 AM PDT MON JUN 29 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 5 PM PDT WEDNESDAY...

* WINDS...NORTHERLY 15 TO 25 KT TONIGHT THROUGH WED.

* SEAS...NORTHERLY WIND WAVES BUILDING TO 7 FT AT 7 SECONDS 
  TONIGHT...THEN TO 9 TO 11 FT TUE AND TUE NIGHT. HAZARDOUS SEAS 
  ARE EXPECTED TO CONTINUE ON WED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-292345-
/O.CON.KEKA.GL.A.0015.150630T2100Z-150701T2100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
840 AM PDT MON JUN 29 2015

...GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
WEDNESDAY AFTERNOON...

* WINDS...GALE FORCE GUSTS ARE EXPECTED TO DEVELOP LATE TUESDAY
  AFTERNOON THROUGH TUESDAY NIGHT.

* SEAS...NORTHERLY WIND WAVES BUILDING TO 10 FT AT 8 SECONDS 
  LATE TUESDAY AFTERNOON...THEN 11 TO 13 FT TUESDAY NIGHT. 
  HAZARDOUS SEAS ARE EXPECTED TO CONTINUE ON WED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
714 
WHUS76 KEKA 292211
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
311 PM PDT MON JUN 29 2015

PZZ455-300615-
/O.CON.KEKA.SC.Y.0155.150630T0300Z-150701T0000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
311 PM PDT MON JUN 29 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 5 PM PDT TUESDAY...

* WINDS...BECOMING NW 10 TO 20 KT. GUSTS UP TO 35 KT POSSIBLE
  NEAR CAPE MENDOCINO TUESDAY AFTERNOON.

* SEAS...NORTHERLY WIND WAVES BUILDING TO 6 FT AT 7 SECONDS 
  TONIGHT. STEEP SHORT PERIOD SEAS AROUND 7 FT ARE EXPECTED TO 
  CONTINUE ON TUE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-300615-
/O.CON.KEKA.SC.Y.0155.150630T0300Z-150702T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
311 PM PDT MON JUN 29 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 5 PM PDT WEDNESDAY...

* WINDS...NORTHERLY 15 TO 25 KT TONIGHT GALE FORCE GUSTS ARE
  EXPECTED TO DEVELOP LATE TUESDAY AFTERNOON THROUGH TUESDAY
  NIGHT.HROUGH WED. GUSTS UP 35 KT POSSIBLE TUESDAY AFTERNOON.

* SEAS...NORTHERLY WIND WAVES BUILDING TO 7 FT AT 7 SECONDS 
  TONIGHT...THEN TO 9 TO 11 FT TUE AND TUE NIGHT. HAZARDOUS SEAS 
  ARE EXPECTED TO CONTINUE ON WED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-300615-
/O.CON.KEKA.GL.A.0015.150630T2100Z-150701T2100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
311 PM PDT MON JUN 29 2015

...GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
WEDNESDAY AFTERNOON...

* WINDS...BECOMING N 20 TO 30 KT TUESDAY AFTERNOON. GUSTS NEAR 40
  KT POSSIBLE.

* SEAS...NORTHERLY WIND WAVES BUILDING TO 10 FT AT 8 SECONDS 
  LATE TUESDAY AFTERNOON...THEN 11 TO 13 FT TUESDAY NIGHT. 
  HAZARDOUS SEAS ARE EXPECTED TO CONTINUE ON WED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
719 
WHUS76 KEKA 300353
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
853 PM PDT MON JUN 29 2015

PZZ475-301200-
/O.CAN.KEKA.SC.Y.0155.000000T0000Z-150702T0000Z/
/O.NEW.KEKA.SC.Y.0156.150630T1000Z-150702T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
853 PM PDT MON JUN 29 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TUESDAY TO 5 PM PDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TUESDAY TO 5 PM PDT
WEDNESDAY. 

* WINDS...NORTHERLY INCREASING TO 15 TO 25 KT LATE TONIGHT. A FEW
  GALE FORCE GUSTS ARE EXPECTED TO DEVELOP LATE TUESDAY AFTERNOON
  THROUGH THROUGH WEDNESDAY.

* SEAS...NORTHERLY WIND WAVES BUILDING TO 7 FT AT 7 SECONDS 
  TONIGHT...THEN TO 9 TO 11 FT TUE AND TUE NIGHT. HAZARDOUS SEAS 
  ARE EXPECTED TO CONTINUE ON WED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-301200-
/O.CAN.KEKA.SC.Y.0155.000000T0000Z-150701T0000Z/
/O.NEW.KEKA.SC.Y.0156.150630T1600Z-150701T0000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
853 PM PDT MON JUN 29 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 5 PM PDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 5 PM PDT TUESDAY. 

* WINDS...BECOMING NW 10 TO 20 KT. GUSTS UP TO 35 KT POSSIBLE  
NEAR CAPE MENDOCINO TUESDAY AFTERNOON.

* SEAS...NORTHERLY WIND WAVES BUILDING TO 6 FT AT 7 SECONDS BY
  TUESDAY MORNING. STEEP SHORT PERIOD SEAS AROUND 7 FT ARE
  EXPECTED TO CONTINUE THROUGH TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-301200-
/O.CON.KEKA.GL.A.0015.150630T2100Z-150701T2100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
853 PM PDT MON JUN 29 2015

...GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
WEDNESDAY AFTERNOON...

* WINDS...BECOMING N 20 TO 30 KT TUESDAY AFTERNOON. GUSTS NEAR 
  40 KT POSSIBLE. 

* SEAS...NORTHERLY WIND WAVES BUILDING TO 10 FT AT 8 SECONDS 
  LATE TUESDAY AFTERNOON...THEN 11 TO 13 FT TUESDAY NIGHT. 
  HAZARDOUS SEAS ARE EXPECTED TO CONTINUE ON WED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
511 
WHUS76 KEKA 300920
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
220 AM PDT TUE JUN 30 2015

PZZ455-301030-
/O.CAN.KEKA.SC.Y.0156.150630T1600Z-150701T0000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
220 AM PDT TUE JUN 30 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

SEAS HAVE NOT INCREASED AND THE ADVISORY HAS BEEN CANCELLED.
STRONG NORTHERLY WINDS ARE STILL EXPECTED AROUND CAPE MENDOCINO
TODAY...HOWEVER THE COVERAGE OF THE STRONG WINDS WILL NOT BE
LARGE ENOUGH TO WARRANT AN ADVISORY FOR THE ENTIRE AREA.

$$

PZZ470-301730-
/O.UPG.KEKA.GL.A.0015.150630T2100Z-150701T2100Z/
/O.NEW.KEKA.GL.W.0019.150701T0000Z-150701T1500Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
220 AM PDT TUE JUN 30 2015

...GALE WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 AM PDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 AM PDT
WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...GUSTS TO 35 KT TO 40 KT LATE THIS AFTERNOON THROUGH
  TONIGHT IN THE FAR NORTHERN AND NORTHWESTERN PORTIONS. 

* SEAS...NORTHERLY WIND WAVES BUILDING TO 7 TO 9 FT AT 8 SECONDS
  LATE THIS AFTERNOON...AND THEN 8 TO 12 FT TONIGHT. HIGHEST SEAS
  IN THE FAR NORTHERN AND WESTERN PORTIONS. HAZARDOUS SEAS ARE
  EXPECTED TO CONTINUE THROUGH THE REMAINDER OF THE WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ475-301730-
/O.CON.KEKA.SC.Y.0156.150630T1000Z-150702T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
220 AM PDT TUE JUN 30 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
WEDNESDAY...

* WINDS...NORTHERLY 15 TO 25 KT TODAY THROUGH WED. 

* SEAS...NORTHERLY WIND WAVES BUILDING TO 7 FT AT 8 SECONDS
  TODAY...THEN TO 10 FT AT 9 SECONDS TONIGHT AND WED. HAZARDOUS
  SEAS ARE EXPECTED TO CONTINUE THROUGH REMAINDER OF THE WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Jun 28, 3:48 PM PDT, 10 hours 52 minutes earlier.

Area forecast discussion, Jun 28, 3:48 PM PDT, 10 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
348 PM PDT SUN JUN 28 2015

.SYNOPSIS...VERY HOT AFTERNOON HIGH TEMPERATURES ACROSS INTERIOR
NORTHWEST CALIFORNIA WILL RETURN ON MONDAY AND THEN PERSIST
THROUGH THE WORK WEEK. LATE NIGHT AND MORNING COASTAL CLOUDINESS
WILL GIVE WAY TO AFTERNOON SUN.

&&

.DISCUSSION...A WEAKENING UPPER LOW IS SHEARING APART JUST W OF
THE AREA AS IT MOVES NNE. THIS LOW HAS ENTRAINED DRY AIR WHICH
EXTENDS ALL THE WAY S OFF THE CA COAST. DEEPER MOISTURE CONTINUES
TO ADVECT N BETWEEN THE LOW AND A LARGE UPPER RIDGE OVER THE
ROCKIES. MOST INSTABILITY AND FORCING HAS LIFTED N OF THE AREA
AFTER PRODUCING ONLY SOME BRIEF LIGHT RAINS OVER PARTS OF DEL
NORTE COUNTY THIS MORNING. SLIGHTLY COOLER TEMPERATURES CONTINUE
ACROSS THE AREA...BUT READINGS OVER 90 DEGREES CAN STILL BE FOUND
OVER E TRINITY AND EXTREME E MENDOCINO COUNTIES.

THE REMAINDER OF THE COMING WEEK IS EXPECTED TO BE MOSTLY DRY WITH
ISOLATED THUNDERSTORMS POSSIBLE OVER THE INTERIOR LATE IN THE
WEEK. HOT MAX TEMPERATURES WILL RETURN TO THE INTERIOR...WITH THE
HOTTEST READINGS ON TUE THRU THU. SOME E VALLEY HIGHS WILL REVISIT
THE 105-110 RANGE. SOME MID-UPPER LEVEL MONSOONAL MOISTURE IS
PROGGED TO ROUND THE W PERIPHERY OF THE W U.S. UPPER HIGH ON
THU...SO HAVE INCLUDED PARTLY TO MOSTLY CLOUDY SKIES DURING THIS
PERIOD. /SEC

&&

.AVIATION...21Z SATELLITE SHOWS STRATUS ALONG PORTIONS OF THE COAST.
ALONG THE COAST...ONSHORE FLOW WILL ALLOW STRATUS TO BUILD BACK THIS
EVENING AND REMAIN IN PLACE OVERNIGHT, BRINGING IFR/LIFR, MAINLY DUE
TO CEILINGS. INLAND...VFR WILL PREVAIL.

&&

.MARINE...WEAK GRADIENTS OVER THE WATERS WILL MAINTAIN LIGHT WINDS
AND LOW SEAS TONIGHT. HIGH PRESSURE WILL BUILD TOWARD THE COAST ON
MON BRINGING A RETURN OF LIGHT TO MODERATE NORTHERLY WINDS. NORTH
WINDS WILL INITIALLY BE STRONGEST SOUTH OF CAPE MENDO MON NIGHT. A
SMALL CRAFT ADVISORY FOR BOTH WINDS AND/OR SEAS ARE EXPECTED IN THE
SOUTHERN OUTER WATERS. THERMAL LOW PRESSURE WILL INTENSIFY ON TUE
AND STRONGER NORTH WINDS WILL DEVELOP OVER THE NORTHERN WATERS. AN
ADVISORY AND/OR A WARNING IN THE NORTHERN OUTER WATERS (20-60NM
OFFSHORE) FOR WINDS AND/OR SEAS ARE VERY LIKELY. SMALL CRAFT
ADVISORIES IN THE INNER WATERS FOR SHORT PERIOD SEAS ARE EXPECTED.
CONDITIONS SHOULD BEGIN TO EASE UP WED INTO THU.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...NONE.

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Jun 28, 5:05 AM PDT, 21 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
505 AM PDT SUN JUN 28 2015

CAZ003-004-076-291215-
NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR-
505 AM PDT SUN JUN 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT CHANCE OF A THUNDERSTORM TODAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

HOT AFTERNOON TEMPERATURES ARE EXPECTED FOR MUCH OF THE NEXT WEEK
WITH HIGHS IN THE UPPER 90S AND LOWER 100S. A FEW LOCATIONS MAY
REACH OR EXCEED 110 DEGREES AROUND MID WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ001-002-291215-
REDWOOD COAST-MENDOCINO COAST-
505 AM PDT SUN JUN 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 2:40 AM PDTSmall Craft AdvisoryEKA18 hr

Nearby

Gale Watches in California, 2015Every gale watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.